Raise awareness of environmental health issues in order to better protect our children and future generations.

EMF Studies

21 March 2016

Welsh Newton Woman Voices Concerns About Phone Masts After She Developed Severe Skin Rash

Welsh Newton woman voices concerns about phone masts after she developed severe skin rash
herefordtimes.com, 21 March 2016

A WOMAN believes a severe rash which covered her upper body was caused by radiation from a mobile phone mast.

Diana Hilary Boughton has decided to speak out about her concerns over mobile phone masts after David Cameron vowed to relax planning policy to make it easier for operators to put up masts.

The Welsh Newton resident said she suffers from electrosensitivity- a condition suffered by people who in varying degrees are made ill by connection to electricity.

Some medical professionals believe the condition is psychological.

But Ms Broughton said she is used to people being sceptical about her condition, which she said was made worse when she came within close proximity of a mast in Llangrove.

She said: "It must be one of the few illnesses were it is considered acceptable to tell the sufferer that they are ‘imagining it’ or ‘making it up’ – simply because the effects are not visible to the onlooker."

She said she has suffered from electrosensitivity for over 15 years, with symptoms such as head pains, tinnitus and pain in her jaw.

But when she started a new relationship with a man in Llangrove she noticed her symptoms would get worse when she stayed at his house, even though all electrical devices had been unplugged.

Her skin continued to get itchier whenever she stayed at his house, and it then developed into a severe rash with burn-like lesions. Ms Boughton then noticed a mobile phone mast 200 metres away.

Her GP prescribed anti-histamines but it became worse and when the lesions spread to the inside of her mouth and throat she attended A&E at Hereford County Hospital and was given an emergency appointment with a dermatologist.

Following various examinations and tests, including skin biopsies, the usual causes were ruled out, such as Stevens-Johnson syndrome and Lupus erythematosus.

She was told the rash could have been caused by a medication she was taking called Humira.

But she said although she believes this weakened her immune system it does not explain why the symptoms were site specific.

Ms Boughton added: "I briefly discussed the possibility of radiation burns from the mast with the dermatology specialists in Hereford Hospital and they said that they honestly didn't know if they could be radiation burns because they've never seen them before."

http://www.herefordtimes.com/news/14372170.Woman_voices_concerns_about_phone_masts_after_she_developed_severe_skin_rash/

No comments:

Post a Comment